Ask a doctor

Eyebrow Allignment with Botox? (photo)

Hi, My left eyebrow is elevated than the right one more obviously. I tried getting the right eyebrow elevated by had drooping eyes coz of excessive botox after a two weeks. Is it ok to drop the elevated left eyebrow more often with botox as that has helped earlier.Are there any side effects if I continue to do so in the long run ? Please help...

Doctor Answers (11)

Botox and asymmetry

+2

Based on your photos, you could likely help lower that brow with a very small amount of Botox. Be sure to consult with a well-trained and reputable provider for best results and follow up!


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 140 reviews

Botox for eyebrow symmetry

+2

Botox can be used to lower or elevate an eyebrow.  A small amount is usually all that is required.  Please have treatment with an experienced injector who can make your eyebrows more symmetrical.  

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Asymmetry eyebrows and Botox treatment

+2

When shaping brows with Botox, it is important to understand what is contributing to the symmetry.  Sometimes the brow is elevated on the higher side because of hyperactive muscles that are elevating the brow on that side.  It could also be related to  excessive depressor muscle action on the lower side.  Skeletal factors can also cause brow asymmetry when there are different orbital rim anatomies on each side.  If the issues contributing to the brow aymmetry are muscle-related, then Botox is a very nice way to create better symmetry and has no major long-term side effects if applied properly. 

Thomas T. Le, MD
Baltimore Facial Plastic Surgeon
5.0 out of 5 stars 36 reviews

You might also like...

No side effects.

+2

Make sure to keep a listing of how many units required to get left brow to drop enough for the brows to be even. So this can be reproduced once you can get good results. 

Kristina Tansavatdi, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Eyebrow Allignment with Botox?

+2

I do this in a weekly series of BOTOX injections in very small amounts and record the units until I see the leveling of the brows. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

Uneven eyebrows

+2

Using botox to correct uneven eyebrows is a great use of this medication. I would try to lower your raised eyebrow (left)  instead of raising your lower eyebrow (right). A small amount of botox in the forehead skin above your raised eyebrow is all you need. Since botox is temporary, it is very safe to use long-term. 

Ramona Behshad, MD
Chesterfield Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You suggest a perfect solution to the problem

+2

a tiny bit of botox on the left forehead above the brow and you're back in shape...sorry for the inconvenience...your doctor can easily remedy the problem with just a tiny bit of botox...

Ken Landow, MD
Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

Neurotoxins can correct assymetry

+2

Neurotoxins like Botox and Dysport injected into the frontalis muscle on your forehead above your left eyebrow can easily improve the assymetry. I suggest a conservative approach with a minimal amount of either product and then reevaluation after 2 weeks to see whether additonal product is needed. I see no problem with redosing the muscle as often as necessary.

John J. Bandeian, MD
Bristol Plastic Surgeon
5.0 out of 5 stars 5 reviews

Uneven eyebrows with Botox

+2

I echo Dr. Radin's comments and would add that there should be no long term effects (as you inquired) from "evening out" the eyebrows with more Botox. Botox effects typically last around 3 months.

David W. Bray, MD
Alexandria Dermatologist

Botox in Eyebrow Area/Alignment

+2

That is a very good question.  As you are likely aware, our faces are not symmetrical(equal on both sides).So your is issue is a fairly common one. Botox or other neuromodulators(dypsort,etc) can be used to shape the brow.  It is hard to make things completely even, but a skilled injector can "even" things out.  I would not be concerned about side effects if performed by an experienced physician.   I hope that helps.   Dr. Daniel Radin,  Windsor/Tecumseh, ON, Canada

Daniel Radin, MD
Windsor Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.